# SDR YENA20131207243

- Difficulty date: December 7, 2013
- Submitted: December 9, 2013
- Operation: Air carrier
- Aircraft: N597JB
- Make and model: Airbus A320-232
- Aircraft serial: 2307
- Aircraft time: 37,130 hours, 13,104 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Solenoid
- Part number: 341E030000
- Part serial: 04617
- Condition: Failed
- Location: Nr 2 Engien
- Part time: 33,793 hours, 12,093 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED TO DEPARTURE DUE TO ECAM ENG BLEED 1/2 ABNORMAL PRESSURE, PACK 1/2 FAULT FAILURE OCCURS WITH FULL CLIMB POWER ONLY IAW TSM 36-11-00-810-879A.  R & R NR 2 ENG BLEED PRESSURE, REG VALVE CONTROL SOLENOID, 10HA2, CHECKED NORMAL.  ALSO PERFORMED OPS TEST OF ENG 2 BLEED AIR SYSTEM AT HIGH/LOW PWR IAW AMM 36-11-00-710-003A.
